# SDR WVER0716201500002

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE FRAME AT BS 605, STRINGERS 25L-25R CORRODED BEYOND LIMITS OF SRM.  PERFORMED A MAJOR REPAIR BY REPLACING THE CORRODED SECTION OF FUSELAGE FRAME IAW SRM.
